# SDR USAA20090828SB143

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHX - DURING APPROACH, AS FLAPS WERE SELECTED FROM FLAPS 1 TO 5, CREW RECEIVED A LEADING EDGE FLAPS TRANSIT LIGHT ALONG WITH THE NR 2 SLAT.  CREW EXECUTED A MISSED APPROACH AND ACCOMPLISHED A GO-AROUND.  PRIOR TO LANDING WITH FLAPS AT 15, THE LEADING EDGE FLAPS RESET AND THE TRANSIT LIGHT WENT TO GREEN.  FLIGHT LANDED WITH FLAPS 30, WERE RETRACTED TO UP POSITION AND TAXIED TO THE GATE WITH NO FURTHER PROBLEMS.  ALL INDICATIONS WERE NORMAL.  MAINTENANCE CYCLED FLAPS AND SLATS.  INDICATION OPERATIONALLY CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.
